On Gauss sum characters of finite groups and generalized Bernoulli numbers
Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 143-154.
@article{JTNB_1995__7_1_143_0,
     author = {Shoichi Nakajima},
     title = {On {Gauss} sum characters of finite groups and generalized {Bernoulli} numbers},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {143--154},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {1},
     year = {1995},
     doi = {10.5802/jtnb.137},
     zbl = {0848.11052},
     mrnumber = {1413573},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.137/}
}
TY  - JOUR
TI  - On Gauss sum characters of finite groups and generalized Bernoulli numbers
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1995
DA  - 1995///
SP  - 143
EP  - 154
VL  - 7
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.137/
UR  - https://zbmath.org/?q=an%3A0848.11052
UR  - https://www.ams.org/mathscinet-getitem?mr=1413573
UR  - https://doi.org/10.5802/jtnb.137
DO  - 10.5802/jtnb.137
LA  - en
ID  - JTNB_1995__7_1_143_0
ER  - 
%0 Journal Article
%T On Gauss sum characters of finite groups and generalized Bernoulli numbers
%J Journal de Théorie des Nombres de Bordeaux
%D 1995
%P 143-154
%V 7
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.137
%R 10.5802/jtnb.137
%G en
%F JTNB_1995__7_1_143_0
Shoichi Nakajima. On Gauss sum characters of finite groups and generalized Bernoulli numbers. Journal de Théorie des Nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 143-154. doi : 10.5802/jtnb.137. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.137/

[1] C. Chevalley and A. Weil, Über das Verhalten der Integrale erster Gattung bei Automorphismen des Funktionenkörpers, Abh. Math. Sem. Hamburg Univ. 10 (1934), 358-361, A. Weil: Collected Papers, vol. I, 68-71. | JFM: 60.0098.01 | Zbl: 0009.16001

[2] H. Feldmann, Über das Verhalten der Modulfunktionen von Primzahlstufe bei beliebigen Modulsubstitutionen, Abh. Math. Sem. Hamburg Univ. 8 (1931), 323-347. | JFM: 57.0445.01 | Zbl: 0002.19804

[3] R. Hartshorne, Algebraic Geometry, Springer Verlag, New York-Heidelberg -Berlin, 1977. | MR: 463157 | Zbl: 0367.14001

[4] K. Hashimoto, Representations of the finite symplectic group Sp(4, Fp) in the spaces of Siegel modular forms, Contemporary Math. 53 (1986), 253-276. | Zbl: 0592.10024

[5] H. Hasse, Vorlesungen über Zahlentheorie, zweite Auflage, Springer Verlag, Berlin-Gottingen- Heidelberg-New York, 1964. | MR: 188128

[6] E. Hecke, Mathematische Werke, zweite Auflage, Vandenhoeck & Ruprecht, Göttingen, 1970. | MR: 371577 | Zbl: 0205.28902

[7] H. Joris, On the evaluation of Gaussian sums for non-primitive Dirichlet characters, L'enseignement math. 23 (1977), 13-18. | MR: 441888 | Zbl: 0352.10018

[8] D.L. Mcquillan, A generalization of a theorem of Hecke, Amer. J. Math. 84 (1962), 306-316. | MR: 141644 | Zbl: 0114.02503

[9] S. Nakajima, Galois module structure of cohomology groups for tamely ramified coverings of algebraic varieties, J. Number Theory 22 (1986), 115-123. | MR: 821138 | Zbl: 0602.14017

[10] S. Nakajima, Action of finite groups on the holomorphic differentials of Riemann surfaces and the class numbers of imaginary quadratic fields, Reports of Number Theory Symposium, Osaka in Japanese (1989), 37-42.

[11] H. Saito, On the representation of SL2 (Fq) in the space of Hilbert modular forms, J. Math. Kyoto Univ. 15 (1975), 101-128. | MR: 384706 | Zbl: 0305.10022

[12] J.-P. Serre, Linear Representations of Finite Groups, Springer Verlag, Berlin Heidelberg- New York, 1977. | MR: 450380 | Zbl: 0355.20006

[13] K. Shih, On the construction of Galois extensions of function fields and number fields, Math. Ann. 207 (1974), 99-120. | MR: 332725 | Zbl: 0279.12102

[14] H. Spies, Die Darstellung der inhomogenen Modulargruppe mod qn durch die ganzen Modulformen gerader Dimension, Math. Ann. 111 (1935), 329-354. | JFM: 61.0110.03 | MR: 1512999 | Zbl: 0012.10101

[15] L.C. Washington, Introduction to cyclotomic fields, Springer Verlag, New York-Heidelberg -Berlin, 1982. | MR: 718674 | Zbl: 0484.12001

[16] A. Weil, Über Matrizenringe auf Riemannschen flächen und den Riemann-Rochschen Satz, Abh. Math. Sem. Hamburg Univ. 11 (1935), 110-115, A. Weil: Collected Papers, I,80-85. | JFM: 61.0123.01 | Zbl: 0011.12203

[17] S.H. Weintraub, PSL2(Zp) and the Atiyah-Bott fixed-point theorem, Houston J. Math. 6 (1980), 427-430. ' | MR: 597780 | Zbl: 0463.10016

Cited by Sources: